# SDR NACA2023021500002

- Difficulty date: February 15, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 108,535 hours, 18,369 cycles
- Engine: Ge CF680C2B6
- Engine time: 3,208 hours, 398 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FUEL FILTER STATUS MESSAGE. PERFORM RH FUEL FILETER REMOVE AND REPLACE PER AMM 73-11-02. PERFORMED LEAK CHECK GOOD.
